# SDR IPXA1B65819

- Difficulty date: March 26, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27145
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Bs 460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR PANEL DAMAGE AT AFT END STA 460 LBL 100.  ISSUED N/R 396923 FOR REPAIR TO MAIN DECK FLOOR PANEL THIS IS A MAJOR REPAIR. ALL WORK ACCOMPLISHED ON NRC 396923 FOR REPAIR TO FLOOR PANEL. REF LP 562718 FOR REMOVAL AND INSTALL OF FLOOR PANEL.
